11.12.2006

Then I guess she had to crash; valium would have helped that bash

I had a minor meltdown this afternoon after my last post. See, my exciting mysterious thing was that I found this great master's degree program and I was really really excited about it. I've had this idea in my head for a long time of where I want my career to go, and it felt like I finally had found a program that could get me there. After posting, I took a closer look at the application and decided to start in on it.

I discovered that it doesn't look like it's going to work out after all. I guess I know better than to jinx something like that by posting about it before it happens, but here I go doing it again anyway. For various reasons, I'm going to have to ask for some special favors in order to even apply to the program, and the chances of that being ok are pretty much slim to none if I had to guess. Tomorrow I'll call someone in admissions to find out what they think. I'll keep you posted, but I'd be pretty much shocked if anything were to work out. I'll continue to look for other ways to get where I want to be, but this one just seemed so right. I've calmed down a lot now, but it's just disappointing, you know?



Previous title: David Bowie, "Changes"

3 comments:

V said...

Special favors just to apply? That's crazy! I hope it all works out.

Jofrog said...

Yuck! Is it something that takeing some night classes and applying next year might fix? Good luck, way to go looking outside of your comfortable life to start with. That's an accomplishment in itself.

Valium Prescription Medication said...

My name is Paul Harris and i would like to show you my personal experience with Valium.

I am 55 years old. Have been on Valium for 20 days now. I decided to get off of all benzos after much reading and having a friend who was abusing Xanax kill himself (may have been other issues, too). I was taking about 4 mg of Klonopin daily. I read a lot of the reseach on benzos by Dr. Heather Ashton, one of the world's leading authorities on benzos. I was shocked to see her equivalency table for Klonopin and Xanax. 1 mg of Klonopin or Xanax is equel to 20 mg of Valium. That's right, 20!! Plus, Klonopin and Xanax have nasty side effects. That did it for me. No more benzos!! Because Valium has the longest half-life of any benzo and the least side effects, I'm using it and water-titration to get off Klonopin, a method widly used in Europe. 10% reduction every 10-14 days. So far so good.

I have experienced some of these side effects -
Headache, drowsiness in the morning. Hard time getting my Dr. to prescribe and go along with treatment program. Valium supposedly is far less addicting than some other benzos, with far fewer side effects. I hope that turns-out to be true.

I hope this information will be useful to others,
Paul Harris